# SDR DALA2023022701467

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 72,395 hours, 9,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CREW REPORTS SMELL IN CABIN OVHD PANEL "AIR OVHT COND FANS RESET" FAULT LIGHT ON. CLASS 1 CABIN AIR EXTRACT FAN (245HU) ON SYS TEST. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN AIR EXTRACT FAN. OPS CKS GOOD. OK FOR SVC. (4127600)
